# SDR CALA2022083102230

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737
- Aircraft serial: 29047
- Aircraft time: 70,016 hours, 28,141 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 143A006291
- Condition: None
- Location: L Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK AT AAR-RFD, HEAVY CORROSION WAS FOUND ON THE LO WER SURFACE OF THE WING CENTER SECTION FORWARD LOWER SKIN PANEL (P/N 111A4102-7) AT STA 540 UNDER THE LEFT-HAND DRAG LINK (P/N 1 43A0062-27) (REF AAR RFD NR 99939586) PERFORMED REPAIR OF CORROSION FOUND ON LEFT WING CENTER SECTION LOWER PANEL BS540 AND COMPLIED WITH EA 220206 AND EC/RA 5710-028 11 INITIATE DIPS IAW PART 1 STEPS 2,3 AND 4 OF EC/RA 5710-02811 (WORK ACCOMPLISHED BY AAR V934678 AND AAR QC 931821) FIRST, AND AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES FORWARD LOWER SKIN PANEL ON AIRCRAFT N15751 IN ACCORDANCE WITH THEREAFTER, PERFORM AN INSPECTION OF THE WING CENTER SECTION PART 2, STEP 1 OF THE LATEST REVISION OF ECRA 5710-02811. ON OR BEFORE THE ACCUMULATION OF 64,141 TOTAL AIRCRAFT FLIGHT CYCLES OR 100,000 TOTAL AIRCRAFT FLIGHT HOURS,WHICHEVER COMES ON OR BEFORE THE ACCUMULATION OF 64,141 TOTAL AIRCRAFT FLIGHT CY TOMC-APPROVAL FROM SC1ELBYC COMMENT CLES OR 100,000 TOTAL AIRCRAFTFLIGHT HOURS, WHICHEVER COMES FIR ST, AND AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLESTHEREAFT ER, PERFORM AN INSPECTION OF THE WING CENTER SECTION FORWARD LOW ER SKIN PANEL ONAIRCRAFT N15751 IN ACCORDANCE WITH PART 2, STEP 1 OF THE LATEST REVISION OF ECRA 5710-02811. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
